# SDR AALA20150810005

- Difficulty date: August 10, 2015
- Submitted: August 11, 2015
- Operation: Air carrier
- Aircraft: N873NN
- Make and model: Boeing 737823
- Aircraft serial: 40766
- Aircraft time: 12,645 hours, 5,031 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support Beam
- Part number: 111A7202
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD OTBD LANDING PAD FOR LATCH ON PANEL 192DR WORN.  ACCOMPLISHED PERMANENT REPAIR IAW EA 253598 DATED 8 10 15.
